Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 68605, 6 pages
http://dx.doi.org/10.1155/JAMSA/2006/68605

Mean convergence theorem for multidimensional arrays of random elements in Banach spaces

Department of Mathematics, Vinh University, Nghe An 42118, Vietnam

Received 2 March 2006; Revised 29 June 2006; Accepted 12 July 2006

Copyright © 2006 Le Van Thanh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Le Van Thanh, “Mean convergence theorem for multidimensional arrays of random elements in Banach spaces,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 68605, 6 pages, 2006. https://doi.org/10.1155/JAMSA/2006/68605.